| Model Number |
02.12.0510FR |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Joint Laxity (4526); Implant Pain (4561)
| Date of Event |
12/11/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
At about 6 years 5 months from the primary, the patient came in reporting anterior knee pain and the cause is unknown.The surgeon resurfaced the patient&rsquos native patella and swapped the 10mm poly with a 12mm poly.The surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 16 december 2025.Gmk-sphere 02.12.0510fr gmk-sphere tibial insert - flex s5r - 10 mm (k121416) lot 1811502: 100 items manufactured and released on 22-mar-2019.Expiration date: 05-mar-2024.No anomalies found related to the problem.To date, 100 items of the same lot have been sold with no similar reported event during the period of review.Root cause: the surgeon revised liner height, which is a common practice to restore the joint stability, and resurfaced the patient's natural patella, which is a common practice in case of not patella resurfacing during primary surgery.There is no indication that any potential issue with the device may have caused or contributed to the event.